How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Neurology
Satisfied Customers: 42329
Experience:  Experienced physician in Neurology
Type Your Neurology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

My vertigo and dizziness is giving me gh anxiety. Can this

Customer Question

Hi my vertigo and dizziness is giving me high anxiety. Can this make matters worse? Will xanax or valium help me out with this? I am very scared
Submitted: 4 months ago.
Category: Neurology
Expert:  Dr. David replied 4 months ago.

This is Dr. David

severe anxiety symptoms can cause vertigo and dizziness.

valium and xanax can help decrease your anxiety symptoms and could help you with your vertigo and dizziness.

you may need additional treatments for your anxiety like SSRI agents like sertraline or paroxetine to help decrease anxiety symptoms.

do you have valium or xanax to take now?

Customer: replied 4 months ago.
i have valium
Customer: replied 4 months ago.
which sari would be best for someone with a very sensitive stomach? I tried lexapro just the 5mg and it made me VERY sick
Customer: replied 4 months ago.
Expert:  Dr. David replied 4 months ago.

you can try sertraline (zoloft) or paxil

and you need to go on omeprazole or zantac to decrease stomach acid to help calm down stomach acid.

valium can help you decrease anxiety symptoms

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

Thanks for using

Related Neurology Questions